# SDR UALA2011101705588

- Difficulty date: October 15, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 60,104 hours, 22,207 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Faulty
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HAS NO SNUBBING ACTION DURING LAST ONE THIRD TO ONE QUARTER OF DOOR TRAVEL IN THE CLOSED DIRECTION.  SNUBBER ACTUATOR WAS REPLACED SEPT 12 .   REPLACED SNUBBER PER MM. OPS CHECKED NORMAL.
